# SDR 2000ZZZX20

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89629
- Make and model: Cessna 152
- Aircraft serial: 15282807
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21114K4
- Condition: Cracked
- Location: Engine
- Part time: 506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASSIVE OIL LEAK REVEALED CRACKED CYLINDER BARREL ON LYCOMING P/N LW16703, 506.2 TTSN.  DISCOVERED 9-9-99.
